MAUDE Adverse Event Report: ENCORE MEDICAL L.P. BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0

ENCORE MEDICAL L.P. BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0
Model Number 400-03-321
Health Effect - Clinical Code Fall (1848)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient fell and dislocated.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation after fall.The previous surgery and the surgery detailed in this event occurred 40 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation after fall.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell" and due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions, incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
BIOLOX DELTA HIP
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, TX 78758-5445
MDR Report Key13338233
Report Number1644408-2022-00078
Device Sequence Number4111616
Product Code LZO
UDI-Device Identifier00888912076081
UDI-Public(01)00888912076081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model Number400-03-321
Device Catalogue Number400-03-321
Device Lot Number860B1175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale